2 kanatlı radyal tipteki bir çamur pompası çarkının optimizasyonu ve analizi


CELLEK M. S., ENGİN T.

Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.17, no.2, pp.231-239, 2013 (Non Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2013
  • Journal Name: Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi
  • Journal Indexes: Academic Search Premier, Business Source Elite, Business Source Premier, Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.231-239
  • Yıldız Technical University Affiliated: Yes